Vladimir Pozdnyakov


Storrs Office: AUST 324
Storrs Office Phone: (860) 486-4192
E-Mail: vladimir.pozdnyakov@uconn.edu
Personal Website

Research Interests

Limit Theorems, Sequential Analysis, Mathematical Finance, Occurrence of Patterns.

Selected Publications

  • (With J.M. Steele) 2016. Buses, bullies and bijections. Mathematics Magazine, 89, 167-176.
  • (With Z. Chi & J. Yan) 2015. On Expected Occupation Time of Brownian bridge, Statistics and Probability Letters, 97, 83-87.
  • (With J. Yan, Y. Chen, K. Lawrence-Apfel, I.M. Ortega, S. Williams, & T. Meyer) 2014. A Moving-Resting Process with an Embedded Brownian Motion for Animal Movements, Population Ecology, 56
  • (With T. Meyer, Y. Wang, & J. Yan) 2014. On Modeling Animal Movements Using Brownian Motion with Measurement Error, Ecology, 95, 247-253.